# SDR CA061115007

- Difficulty date: November 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,260 hours
- Engine: Allsn 250C20B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 14,725 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, IN COMPLIANCE WITH CF-91-35 (CABIN ROOF BOXBEAM INSPECTION),  A CRACK WAS DISCOVERED IN THE BOXBEAM LOWER SKIN ORIGINATING FROM AN INSPECTION PANEL CUT-OUT RIVET HOLE.  THIS SKIN WAS CRACKED ACROSS THE RIVET HOLE ABOUT 1.25 INCHES IN EACH DIRECTION. (TC NR 20061115007)
